# SDR SWAA011288

- Difficulty date: April 30, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 31,552 hours, 31,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK WIRING EXPOSED. RESECURED EEPLS WIRING PER MM.
